Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A generalization of the Mikusinski operational calculus

Author: James A. Wood
Journal: Proc. Amer. Math. Soc. 19 (1968), 777-781
MSC: Primary 46.40; Secondary 44.00
MathSciNet review: 0229038
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. K. Boehme, On sequences of continuous functions and convolution, Studia Math. 25 (1965), 333–335. MR 0178311
  • [2] Arthur Erdélyi, Operational calculus and generalized functions, Holt, Rinehart and Winston, New York, 1962. MR 0142990
  • [3] Jan Mikusiński, Operational calculus, International Series of Monographs on Pure and Applied Mathematics, Vol. 8, Pergamon Press, New York-London-Paris-Los Angeles; Państwowe Wydawnictwo Naukowe, Warsaw, 1959. MR 0105594

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.40, 44.00

Retrieve articles in all journals with MSC: 46.40, 44.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society